# SDR SWAA2022031147635

- Difficulty date: July 6, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Water Serv Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE PANEL AFT INTERNAL SUPPORT ANGLE IS CRACKED. / REMOVED AND REPLACED/INSTALLED; POTABLE WATER SERVICE PANEL; AFT INTERNAL SUPPORT ANGLE (STIFFENER) IAW SRM 51-40-02; AND DRAWING #147A7221-0017. 59565U 09JUL19
